I was recently put on prednisone to help battle an ear infection
At first it was helping. Then I started flushing on my face and arms. The flushing was so bad it was like the worst sunburn ever. I had to keep cold compresses on it. Then I couldn't sleep and by chance I did fall into a light sleep I would have terrible night mares.
I just quit the Meds having a few days left. And now 3 days later still suffering.
Head feels foggy. Wake up feeling empending doom. Head aches bad.
Hopefully this will pass sooner than what u have read on others post.
Here's the bit I'm not so knowledgeable about: it's my understanding that there's is a microbial aspect to acne (p. acnes?) as well as the clogged-pore part, which is why topical/oral antibiotics can work as treatment. I would be extremely hesitant to use hydrocostisone in this situation, given it might affect my ability to keep the bugs in check. (Presumably for this reason) my hydrocortisone cream explicitly says not to use it on acne. (You can check out this for a real-life example (and excuse my similar response there))